MathSciNet Relay Station
MathSciNet bibliographic data
MR68540 20.0X
Jennings, S. A. The group ring of a class of infinite nilpotent groups. Canad. J. Math. 7, (1955). 169–187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement